MathSciNet Relay Station
MathSciNet bibliographic data
MR727348 42B25
Stein, E. M.; Strömberg, J.-O. Behavior of maximal functions in ${\bf R}\sp{n}$ for large $n$. Ark. Mat. 21 (1983), no. 2, 259–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement